Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 85, Issue 1, 2010
Metadata
 

Topological rigidity and Gromov simplicial volume
Pierre Derbez
pp. 1–37
Abstract | Full-Text PDF (336 KB) | Metadata

On minimal surfaces bounded by two convex curves in parallel planes
Martin Traizet
pp. 39–71
Abstract | Full-Text PDF (374 KB) | Metadata

Foliations and global inversion
Eduardo Cabral Balreira
pp. 73–93
Abstract | Full-Text PDF (360 KB) | Metadata

Monodromy in Hamiltonian Floer theory
Dusa McDuff
pp. 95–133
Abstract | Full-Text PDF (374 KB) | Metadata

Virtually soluble groups of type FP
Conchita Martínez-Pérez and Brita E. A. Nucinkis
pp. 135–150
Abstract | Full-Text PDF (180 KB) | Metadata

SLn(ℤ[t]) is not FPn − 1
Kai-Uwe Bux, Amir Mohammadi and Kevin Wortman
pp. 151–164
Abstract | Full-Text PDF (183 KB) | Metadata

Reconstructing p-divisible groups from their truncations of small level
Adrian Vasiu
pp. 165–202
Abstract | Full-Text PDF (369 KB) | Metadata

Contact homology of Hamiltonian mapping tori
Oliver Fabert
pp. 203–241
Abstract | Full-Text PDF (341 KB) | Metadata